Posted by: Casey | 2012-04-30

Vaginal Irritation after taking clomid

I have been taking clomid diligently for the past 6 months, however since my last dose in April I have now developed a discharge that is not so pleasantly smelling and gives me a permanent itch.
Further I have discovered that this discharge also burns the skin around the labia and it therefore flakes when I wipe or bath.
It also makes urinating a nightmare as it stings the broken skin.
Please help as I really need an solution to this very embarassing problem.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like thrush. Try using Canesten pessaries.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Casey | 2012-05-14

Thank for the advice.
I finally went to see my GP as I could no longer stand it.
He prescribed Metro 400mg and since I started taking it the irritation has subsided along with the smell.

Reply to Casey

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.